IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homotopy equivalences in equivariant topology


Author: Martin Fuchs
Journal: Proc. Amer. Math. Soc. 58 (1976), 347-352
MSC: Primary 55D10
DOI: https://doi.org/10.1090/S0002-9939-1976-0413087-3
MathSciNet review: 0413087
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Homomorphisms up to homotopy (higher homotopies that is) are generalized for the equivariant category. Homotopy equivalences have an inverse in this new category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D10

Retrieve articles in all journals with MSC: 55D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0413087-3
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society